# SDR SIMA20121106010

- Difficulty date: November 6, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 27,388 hours, 23,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM IN LAV CORRODED AT NUTPLATE HOLE.  REPAIRED RT OMEGA BEAM IN LAV CORROSION AT NUTPLATE HOLE IAW EO EM-53MR-2038, PT. A.
